RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2004, Issue 30, Pages 63–69 (Mi vsgtu308)  

This article is cited in 17 scientific papers (total in 17 papers)

Differential Equations

On the solvability of a boundary-value problem with a non-local boundary condition for linear parabolic equations

A. I. Kozhanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.14498/vsgtu308

Full text: PDF file (238 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.9
Received 17.06.2004

Citation: A. I. Kozhanov, “On the solvability of a boundary-value problem with a non-local boundary condition for linear parabolic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 30 (2004), 63–69

Citation in format AMSBIB
\Bibitem{Koz04}
\by A.~I.~Kozhanov
\paper On the solvability of a boundary-value problem with a non-local boundary condition for linear parabolic equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2004
\vol 30
\pages 63--69
\mathnet{http://mi.mathnet.ru/vsgtu308}
\crossref{https://doi.org/10.14498/vsgtu308}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu308
  • http://mi.mathnet.ru/eng/vsgtu/v30/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 8:1 (2005), 50–77  elib
    2. A. I. Kozhanov, L. S. Pul'kina, “Boundary value problems with integral conditions for multidimensional hyperbolic equations”, Dokl. Math., 72:2 (2005), 743–746  mathnet  mathscinet  zmath  isi  elib  elib  scopus
    3. A. I. Kozhanov, L. S. Pul'kina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Equ., 42:9 (2006), 1233–1246  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Differentsialnye uravneniya i ikh prilozheniya. Vyp. 4, Mezhvuz. sb. nauchn. trudov, Vestn. Sam. gos. tekhn. nauki. Ser. Matematicheskaya, no. 45, SamGTU, Samara, 2006, 9–31
    5. A. M. Nakhushev, zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006  zmath
    6. O. Yu. Danilkina, “Ob odnoi nelokalnoi zadache dlya uravneniya teploprovodnosti s integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(14) (2007), 5–9  mathnet  crossref
    7. A. M. Abdrakhmanov, A. I. Kozhanov, “A problem with a nonlocal boundary condition for one class of odd-order equations”, Russian Math. (Iz. VUZ), 51:5 (2007), 1–10  mathnet  crossref  mathscinet  zmath  elib
    8. R. R. Safiullova, “Kraevaya zadacha s integralnymi usloviyami dlya differentsialnogo uravneniya tretego poryadka”, Vestn. Novosibir. gos. un-ta. Ser. Matematika, mekhanika, informatika, 7:1 (2007), 85–101  mathscinet  zmath
    9. A. M. Abdrakhmanov, “Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order”, Math. Notes, 88:2 (2010), 151–159  mathnet  crossref  crossref  mathscinet  isi
    10. G. A. Lukina, “O razreshimosti prostranstvenno nelokalnykh kraevykh zadach dlya uravneniya tretego poryadka”, Matematicheskie zametki SVFU, 17:1 (2010), 35–46  zmath  elib
    11. N. E. Tokmagambetov, “Gellerstedt Equation with the Perturbation of the Cauchy Condition”, J. Math. Sci., 213:6 (2016), 910–916  mathnet  crossref
    12. N. S. Popov, “O razreshimosti prostranstvenno nelokalnykh kraevykh zadach dlya odnomernykh psevdoparabolicheskikh i psevdogiperbolicheskikh uravnenii”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 29–43  mathnet  elib
    13. R. K. Tagiev, V. M. Gabibov, “Ob odnoi zadache optimalnogo upravleniya dlya uravneniya teploprovodnosti s integralnym granichnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 54–64  mathnet  crossref  zmath  elib
    14. R. K. Tagiev, S. A. Gashimov, V. M. Gabibov, “Ob odnoi zadache optimalnogo upravleniya dlya parabolicheskogo uravneniya s integralnym usloviem i s upravleniyami v koeffitsientakh”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 3(41), 31–41  mathnet  crossref  elib
    15. A. K. Urinov, Sh. T. Nishonova, “A Problem with Integral Conditions for an Elliptic-Parabolic Equation”, Math. Notes, 102:1 (2017), 68–80  mathnet  crossref  crossref  mathscinet  isi  elib
    16. R. K. Tagiev, V. M. Gabibov, “Raznostnaya approksimatsiya i regulyarizatsiya zadachi optimalnogo upravleniya dlya parabolicheskogo uravneniya s integralnym usloviem”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 50, 30–44  mathnet  crossref  elib
    17. Nikolay S. Popov, “On Solvability of Boundary Value Problems for Hyperbolic Fourth-Order Equations with Nonlocal Boundary Conditions of Integral Type”, AIP Conference Proceedings, 1907 (2017), 030008  crossref  isi  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:782
    Full text:370
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019